RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 3, Pages 361–367 (Mi mz8972)  

This article is cited in 1 scientific paper (total in 1 paper)

On Groups Whose Small-Order Elements Generate a Small Subgroup

V. P. Burichenko

Institute of Mathematics of the National Academy of Sciences of Belarus

Abstract: It is proved that every finite group $G$ can be represented as the quotient group of some finite group $K$ such that all elements of “small” primary orders in $K$ generate an Abelian normal subgroup.

Keywords: finite group, primary order, solvable group, Abelian group, cohomology of a group, Abelian $p$-group, exponent of a group

DOI: https://doi.org/10.4213/mzm8972

Full text: PDF file (424 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:3, 327–332

Bibliographic databases:

UDC: 512.542
Received: 14.01.2011

Citation: V. P. Burichenko, “On Groups Whose Small-Order Elements Generate a Small Subgroup”, Mat. Zametki, 92:3 (2012), 361–367; Math. Notes, 92:3 (2012), 327–332

Citation in format AMSBIB
\Bibitem{Bur12}
\by V.~P.~Burichenko
\paper On Groups Whose Small-Order Elements Generate a Small Subgroup
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 3
\pages 361--367
\mathnet{http://mi.mathnet.ru/mz8972}
\crossref{https://doi.org/10.4213/mzm8972}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201570}
\zmath{https://zbmath.org/?q=an:1271.20022}
\elib{http://elibrary.ru/item.asp?id=20731595}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 3
\pages 327--332
\crossref{https://doi.org/10.1134/S0001434612090040}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000310228200004}
\elib{http://elibrary.ru/item.asp?id=20769366}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867950423}


Linking options:
  • http://mi.mathnet.ru/eng/mz8972
  • https://doi.org/10.4213/mzm8972
  • http://mi.mathnet.ru/eng/mz/v92/i3/p361

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Tyutyanov, P. V. Bychkov, “O konechnykh gruppakh s minimalnymi $\mathbb{P}$-subnormalnymi podgruppami”, PFMT, 2014, no. 4(21), 97–99  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:234
    Full text:83
    References:27
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020